Author Topic: Abilify? :(  (Read 1386 times)

0 Members and 1 Guest are viewing this topic.

Melissa_Z

  • Newbie
  • *
  • Posts: 2
Abilify? :(
« on: November 04, 2010, 06:38:45 PM »
I think this is what is making my DR more intense. Could I be right in coming to this conclusion? I need advice.  :(


Thank You,



Melissa :)

DrFreedman

  • Newbie
  • *
  • Posts: 1002
Re: Abilify? :(
« Reply #1 on: November 04, 2010, 06:47:23 PM »
Dear Melissa,

There is a website called askapatient.com that allows you to read the responses from other people taking the medication and their reactions. I feel this is where you receive a true "take" on the medication. Just google the name of your medication and then type askapatient.com next to it. You'll be surprised at the information from "regular" people, just like yourself, who are taking the medication.

I happened to check out the one you inquired about and there were responses leaning toward anxiousness which could exacerbate your feelings of derealization.

Best wishes,

Dr. Ronnie Freedman
Anxiety Busters, Inc.
Recovery Programs for Anxiety and Depersonalization Disorder
http://www.anxietybusters.com
PH: 215-635-4700
Order Line: 1-800-670-HOPE
« Last Edit: November 04, 2010, 06:48:20 PM by DrFreedman »